Pacific Journal of Mathematics

Some Tauberian theorems.

Amnon Jakimovski

Article information

Source
Pacific J. Math., Volume 7, Number 1 (1957), 943-954.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043672

Mathematical Reviews number (MathSciNet)
MR0088588

Zentralblatt MATH identifier
0081.05502

Subjects
Primary: 40.0X

Citation

Jakimovski, Amnon. Some Tauberian theorems. Pacific J. Math. 7 (1957), no. 1, 943--954. https://projecteuclid.org/euclid.pjm/1103043672


Export citation

References

  • [1] A. Amir (Jakimovski), Some relations between the methods of summabilityof Abel, Borel, Cesro, Holder and Hausdorff, J. Analyse Math. 3 (1953/4). 346-381.
  • [2] H. Hadwiger, liber ein DistanztheoremBei der A Limitierung,Comm. Math. Helv.,
  • [3] G.H. Hardy, Divergent Series, Oxford University Press.
  • [4] Kien Kwong Chen, Some one-sided Tauberiantheorems, Anais Acad. Brasil, Ci 17 (1945), 249-259.
  • [5] N. Obrechkoff, Sur wne formulepour be differences divisees et de leur deriveees, C. R. Acad. Bulgare Sci., 2 (1949), No. 1, 5-8.
  • [6] M. Parthasaraty and C. T. Rajagopal, A theorem on the Riemann-Liouvilleintegral, Math. Z., 55 (1951), 84-91.
  • [7] O. Szasz, On the product of two summability methods, Ann. Soc. Pol. Math., 25 (1952), 75-84 (1953).

See also

  • Note : C. T. Rajagopal. Simplified proofs of ``Some Tauberian theorems'' of Jakimovski. Pacific Journal of Mathematics volume 7, issue 1, (1957), pp. 955-960.
  • Note addendum : C. T. Rajagopal. Simplified proofs of ``Some Tauberian theorems'' of Jakimovski: Addendum and corrigendum. Pacific Journal of Mathematics volume 7, issue 4, (1957), pp. 1727-1727.